# SDR SWAA2020101321963

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,809 hours, 12,822 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD BULKHEAD AT BS 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS.  PERFORMED INTERIM REPAIR, PER REPAIR 57 EA-07683.  FOR FURTHER CORRECTIVE ACTION, REF 943 & V005123.  REPETITVE ACTION REQUIRED: REMOVE ALUMINUM FOIL TAPE AND PERFORM DETAILED VISUAL INSP OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH.  IF ADDITIONAL DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING.  IF NO DEFECTS ARE NOTED RE APPLY SPEED TAPE.
